# SDR I5EA2021031500007

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 56,133 hours, 30,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50510
- Condition: Discharged
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP AT OVER WING EXIT.  REMOVED AND REPLACED BATTERY PACL AT M1576, STA 727B, STR 1L, IAW B737-400 AMM33-51-51
